RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makhota, Alla Aleksandrovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:411
Full texts:194
References:54
E-mail:

http://www.mathnet.ru/eng/person112967
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. A. Makhota, “On completeness of exponential systems in convex domain”, Ufimsk. Mat. Zh., 10:1 (2018),  78–82  mathnet  elib; Ufa Math. J., 10:1 (2018), 76–79  isi  scopus
2015
2. R. A. Bashmakov, A. A. Makhota, K. V. Trounov, “On absence conditions of unconditional bases of exponents”, Ufimsk. Mat. Zh., 7:2 (2015),  19–34  mathnet  elib; Ufa Math. J., 7:2 (2015), 17–32  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020